Tyzeka Drug Interactions

Tyzeka Drug Interactions Explained

The following sections explain in detail the potentially negative interactions that can occur when Tyzeka is combined with any of the drugs listed above.
 
Fibrates
Tyzeka and fibrates can cause muscle problems (myopathy), such as muscle weakness, pain, or tenderness. Theoretically, taking these medicines together could increase your risk for such problems. Let your healthcare provider know if you experience any signs of myopathy during Tyzeka treatment.
 
Interferon Medicines
Combining Tyzeka with an interferon medicine may increase your risk for potentially serious nerve problems. Talk to your healthcare provider about this interaction before taking Tyzeka with an interferon medicine. Tyzeka should not be used in combination with certain interferon medicines.
 
Niacin
Both Tyzeka and niacin can cause muscle problems, and taking the medicines together could increase the risk for such problems. Let your healthcare provider know if you experience any signs of muscle problems during Tyzeka treatment, including muscle weakness, tenderness, or pain.
 
Statin Medications
Tyzeka and statins can cause muscle problems (myopathy), such as muscle weakness, pain, or tenderness. Taking these medicines together could increase your risk for such problems. Talk to your healthcare provider before taking these medicines together. Also, let your healthcare provider know if you experience any signs of myopathy during Tyzeka treatment.
 

Final Thoughts

It is possible that not all Tyzeka drug interactions were discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about the specific interactions that may apply to you.
 

Tyzeka Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.